# SDR DHL2008805502

- Difficulty date: March 18, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT VERT STAB TO FUSELAGE JOINT LWR ANGLE, STA 1800.000 L-2R - L-3R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-5 FIG 16A SHEET 1, 2.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT DAMAGED SECTION IAW SRM 53-2-5 FIG 16A SHEET 1, 2.  PERFORMED NDT INSP IAW NDT SPM PART 08-00-02 TO 07.  NO CRACK FOUND.  ENCLOSED SMN FORM 242-4.  FABRICATED ANGLE CRES 17-7PH 0.080") AND FILLER (AL7075T6 0.160") IAW SRM 53-2-5 FIG 16A SHEET 1, 2.  HEAT TREATED ANGLE FROM CRES 17-7PH TO CRES 17-7PH (H1050) IAW SRM 51-1-16.  CLEANED, TREATED AND PRIMED AREA AND FILLER IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-5 FIG 16A SHEET 1, 2, SRM 51-1-11, SRM 51-1-20D, SRM 51-3-1(TORQUE).
